# SDR REXA2014040400043

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N8721B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7721
- Aircraft time: 24,392 hours, 21,825 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS IN CLIPS AT FS 484 INTERCOSTAL TO FLOOR BEAMS, 0.09" & 0.079".  REPAIRED IAW REO 601R-53-41-059.
